# SDR DALA2024092309354

- Difficulty date: September 19, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 67,588 hours, 31,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0565024) CORROSION ON INTERCOSTAL BTW STA 294.5 AND 312 AND LBL 12 AT PAX CABIN. INTERCOSTAL BTW STA 294.5 AND 312 AND LBL 12 AT PAX CABIN WAS REPLACED PER B737-800 SRM 51-40-02-0G.
